# SDR HEEA979205

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 066030640001
- Condition: Sticks
- Location: Cockpit Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCONSISTENT OUTPUT AND NEEDLE INTERMITTENTLY STICKS.   TIME SINCE REPAIR 1008:55.
